Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bedridden after consuming heavy dose of epilepsy drugs. Diagnosed with blockage of nerve in the brain. Advised physiotherapy to resume normalcy. Opinion?

This is with regards to my sons treatment who is bedridden since 21/2 years after consuming heavy dose of epanutin tablet which he used for epilepsy . He got treatment in Bahrain where he was working but now in India. The diagnosis at the hospital was some blockage of nerve or black area in the brain and need phsiotheraphy to attain normal movements he is unable to get up or carryout his normal course.
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
There is no treatment for permanent nervous system damage due to drug toxicity which seems to be in your son's case and phsiotherapy will only help to limited extent.
stem cell treatment is the option in such kind of conditions and i have seen good response in some patients however this is in research phase at present and not a standerd form of treatment. Still i believe that you may try this if you feel like to see how much it works for your son.
Answered: Sat, 9 Nov 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor